Wearing the compression band gives me pain on my upper pole near the sternum. Is this normal? Should I stop wearing it? (Photo)
Doctor Answers 13
Post op Breast Pain
Breast Implants - Compression Bands
The compression band you are wearing may be too tight. Please see your Surgeon so he/she can examine you and recommend treatment plan since they are most familiar with your medical history.
The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative breast surgery.
best of luck!
Breast implants and bands
Thanks for posting your question. I am happy to try and help you. It is important to remember that a board certified plastic surgeon will be your best resource when it comes to an accurate assessment of your situation, and concerns.
Having said that, you should really speak to your PS. I am concerned that you may require a breast lift to get your nipple in a better position. I doubt the band will achieve a satisfactory result. At this point, a breast lift would have to be done at least 4-6 months after the augmentation to allow the breast implants to settle.
I hope you found this helpful. Have a great day.
You might also like...
Thank you for your question and photos. Your Plastic Surgeon may have preferred post op medication and prefer that you avoid Ibuprofen for a time.
The compression band you are wearing may be too tight. I recommend that you see your Surgeon in person to address this and determine cause of pain. You will need to rule out other issues.
All the best
Breast augmentation early post op, some advices:
In my practice, after performing a breast augmentation I recommend to my patients to limit the movement of the arms for two weeks. After that, you can move your arms taking care and always with common sense.
In this regard, it's not advisable to carry heavy weights to prevent the implant out of position, and allow the formation of the physiological capsule around the implant, also to avoid pain and breast swelling. Also I suggest to take antiinflamatory pills.
Dr. Emmanuel Mallol Cotes.-
Pain with compression
Wearing the compression band gives me pain on my upper pole near the sternum. Is this normal? Should I stop wearing it?
Upper pole band
No use for bands
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.